# SDR RAIA201305090001

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 31,090 hours, 27,769 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW SELECTED GEAR UP BUT THE HANDLE DID NOT MOVE, GEAR REMAINED DOWN AND LOCKED.  CREW GOT A LANDING GEAR AIR FAIL MESSAGE ON EICAS.  AIRCRAFT RETURNED TO IAH.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE RIGHT MLG FWD PROX SWITCH CONNECTOR, CLEANED THE FWD NLG PROX SWITCH CONNECTOR.  GEAR SWING AND OPS CHECK WERE GOOD.
